# SDR IXXA2022071501

- Difficulty date: July 15, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N311AZ
- Make and model: Boeing 767-300
- Aircraft serial: 25316
- Aircraft time: 97,228 hours, 30,730 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Part number: 148T32314
- Part serial: NSN
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND EXTERNAL SKIN
